Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.3 (2020)

  1. Coefficient bounds for subclasses of bi-univalent functions defined by fractional derivative operator
    S. S. Eker, B. Şeker, S. Ece
    Abstract | PDF |
  2. Semitotal domination of Harary graphs
    Z. Kartal, A. Aytaç
    Abstract | PDF |
  3. The fractional Green’s function by Babenko’s approach
    Chenkuan Li, Changpin Li
    Abstract | PDF |
  4. New existence criterion of infinitely many solutions for partial discrete Dirichlet problems
    F. Gharehgazlouei, Sh. Heidarkhani
    Abstract | PDF |
  5. Meromorphic solutions of some non-linear q-shift difference equationsR. S. Dyavanal, J. B. Muttagi and Shilpa N.
    Abstract | PDF |
  6. Fractional integral inequalities for generalized convexityA. Kashuri, M. A. Ali, M. Abbas, H. Budak, M. Z. Sarikaya
    Abstract | PDF |